MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Brain Injury (2219); Thrombosis/Thrombus (4440)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.The collapsed stent has not been able to be confirmed, nor has imaging been provided.Additioonally, no device has been returned for evaluation.Although there is no indication that a malfunction of the srm device occurred, the cause of the post-operative complication is unknown.A follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported that three days after the completion of a transcarotid artery revascularization (tcar) procedure, the patient experienced sudden onset of weakness and slurred speech.The patient was taken to the emergency room where a stroke was confirmed and re-admitted to the hospital where it was reported that the stent collapsed in the center and the stent had thrombus.The physician performed a thrombectomy, followed by angioplasty, and a secondary 8x30 stent was placed to resolve the reported issue.It was reported that the patients medication was switched from plavix to brillinta.Multiple attempts were made to gather additional information regarding the reported event however no further information was made available.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key11029485
Report Number3014526664-2020-00124
Device Sequence Number13751303
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)211231(10)17926325
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number17926325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age77 YR